# SDR Y2PA20141124039

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 75,170 hours, 88,259 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED A CRACKED APB DOUBLER AT STATION 820 BETWEEN LONGERON 7R - 7L.  REPLACED CRACKED APB DOUBLER AT STATION 820 BETWEEN LONGERON 7R - 7L IAW DC9 SRM 51-30-2 & 51-30-5.
